A survey of minimal clones.

Robert W. Quackenbush

Aequationes mathematicae (1995)

  • Volume: 50, Issue: 1-2, page 3-16
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Quackenbush, Robert W.. "A survey of minimal clones.." Aequationes mathematicae 50.1-2 (1995): 3-16. <http://eudml.org/doc/137617>.

author = {Quackenbush, Robert W.},
journal = {Aequationes mathematicae},
keywords = {minimal clones on a finite set; survey; finite algebras},
number = {1-2},
pages = {3-16},
title = {A survey of minimal clones.},
url = {http://eudml.org/doc/137617},
volume = {50},
year = {1995},

AU - Quackenbush, Robert W.
TI - A survey of minimal clones.
JO - Aequationes mathematicae
PY - 1995
VL - 50
IS - 1-2
SP - 3
EP - 16
KW - minimal clones on a finite set; survey; finite algebras
UR - http://eudml.org/doc/137617
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.